# SDR CA070319004

- Difficulty date: March 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 36,488 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Dump Valve
- Part number: 263451
- Part serial: 0646
- Condition: Leaking
- Location: Flow Divider
- Part time: 4,065 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TAKEOFF DURING CLIMB, NR1 ENGINE LOST POWER AND TRQ ROLL BACK, CREW ELECTED TO SHUT ENGINE DOWN AND RETURN TO DEPARTURE AIRPORT. MAINTENANCE INSPECTION FOUND FUEL SUPPLY LINE TO FLOW DIVIDER/DUMP VALVE (B-NUT) NOT LOCKWIRED AND BACKED OFF, ALLOWING HIGH PRESSURE FUEL LEAK. O-RINGS REPLACED, FUEL LINE (B-NUT) TIGHTENED AND LOCKWIRED. ENGINE RUNS CARRIED OUT, AIRCRAFT RETURNED TO SERVICE. (TC NR 20070319004)
